Alli Liver Damage

Alli May Cause Liver Damage


Albuquerque, New Mexico, December 12, 2012:


A study released today suggests that the very popular over-the-counter weight loss drug called Alli may, in some cases, cause severe and even fatal liver damge. This comes after a year of growing concern about the risks of this agent. At the moment it is too early to judge the overall risk that Alli may pose to people. As soon as I have had a chance to read the literature I will post more details. 

Few of my patients take Alli for weight loss because of its very common side effects that include severe diarrhea and other forms of gastrointestinal distress. 

Alli works by blocking a pancreatic enzyme that breaks-down dietary fat. By interfering in this way, Alli renders a substantial amount of the fat in a meal undigestible so that pass into the colon and is ultimately excreted in the stool.
Comments